# SDR GTIA2024021337905

- Difficulty date: February 11, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N951NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10745
- Aircraft time: 8,068 hours, 3,333 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCKS SMELL DURING DESCENT @ 4500' -SMELL WENT AWAY AFTER PACK 1 TURNED OFF. -TROUBLESHOT IAW TSM 05-50-00-810-831. SUSPECT PACK 1 TO BE SOURCE OF ODOR. SEE LOG PAGE 3493679-01 FOR PACK 1 LOCKOOUT/DEFFRAL
